# SDR AALA202312263262

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 61,462 hours, 25,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR RED GIRT BAR INDICATOR DAMAGED. REMOVED AND REPLACED HEAT SHRINK INDICATOR ON AFT SIDE OF FORWARD SERVICE DOOR GIRT BAR PER AARD 25-66-00-4.
